Alan Cigoli


Alan Cigoli
I am currently INdAM cofund Marie Curie fellow at
Université catholique de Louvain
Institut de recherche en mathématique et physique
Chemin du Cyclotron 2, bte L7.01.02
1348 Louvain-la-neuve, Belgium
e-mail: alan dot cigoli at uclouvain dot be

Publications

A. S. Cigoli, S. Mantovani, G. Metere, Peiffer product and Peiffer commutator for internal pre-crossed modules, Homology, Homotopy and Applications 19 (2017), 181-207.
Journal link. Preprint arXiv: 1503.05008.
A. S. Cigoli, G. Metere, Extension theory and the calculus of butterflies, J. Algebra 458 (2016), 87–119.
Journal link. Preprint pdf.
A. S. Cigoli, J. R. A. Gray, T. Van der Linden, Algebraically coherent categories, Theory Appl. Categ. 30 (2015), 1864–1905.
Journal link.
A. S. Cigoli, A. Montoli, Characteristic subobjects in semi-abelian categories, Theory Appl. Categ. 30 (2015), 206–228.
Journal link.
A. S. Cigoli, J. R. A. Gray, T. Van der Linden, On the normality of Higgins commutators, J. Pure Appl. Algebra 219 (2015), 897–912.
Journal link. Preprint arXiv: 1312.5474
A. S. Cigoli, S. Mantovani, G. Metere, A push forward construction and the comprehensive factorization for internal crossed modules, Appl. Categ. Structures 22 (2014), 931–960.
Journal link. Preprint pdf.
A. S. Cigoli, G. Metere, A. Montoli, Obstruction theory in action accessible categories, J. Algebra 385 (2013), 27–46.
Journal link. Preprint pdf.
A. S. Cigoli, S. Mantovani, Action accessibility via centralizers, J. Pure Appl. Algebra 216 (2012), 1852–1865.
Journal link. Preprint pdf.